# SDR GTIA2024090338352

- Difficulty date: August 31, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N608NK
- Make and model: Airbus A320-232
- Aircraft serial: 4902
- Aircraft time: 45,819 hours, 20,890 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THRU 10,000FT  DIRTY SOCK SMELL IN THE COCKPIT. TURNED PACK 1 OFF PER PROCEDURE, SMELL DISSAPATED, THEN DURING LANDING FA REPORTED STRONG SMELL IN AFT CABIN ( PACKS - A320 WITH MOD. 30626/MP K6443 (ENHANCED ECS) OR A321 WITH MOD. 157080/MP K17996 (PACK FLOW SELECTOR) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) )-PER TSM 05-50-00-810-831-A RAN PACK 1 IAW AMM 21-00-00 NO FUMES NOTED THIS CLEARS MDDR 93599 MOC NOTIFIED PLACARD REMOVED.
